# SDR WTAA970077

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Birdstrike
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - BIRD STIKE LEFT WING INBOARD BETWEEN NACELLE AND FUSELAGE REPORTED.  MAINTENANCE COMPLIED WITH BIRD STIKE INSPECTION.  FOUND MINOR DENT IN LEADING EDGE.  REPAIRED DAMAGE IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (M)
